# SDR DALA2024081208037

- Difficulty date: August 11, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N889DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 62774
- Aircraft time: 19,510 hours, 7,315 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6063550) SMOKE SMELL NEAR 1A & 1B PED OUTLET. POWER OFF THOSE TWO OUTLETS REST OF PED OUTLETS POWERED & NORMAL. REPAIRED PER ERA 620111-14.
